MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. STANDARD CANNULATED DRIVER; SCREWDRIVER

ZIMMER BIOMET SPINE INC. STANDARD CANNULATED DRIVER; SCREWDRIVER
Catalog Number 730M0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed the tip is twisted/deformed and fractured.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.It could also be attributed to off-axis forces applied during use.Dhr review per dhr review, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.
 
Event or Problem Description
It was reported the tips of two cannulated drivers broke while implanting screws in the pelvis.The tips were retrieved.There was no reported patient harm.This is report two of two for this event.

Brand Name
STANDARD CANNULATED DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key12677740
Report Number3012447612-2021-00407
Device Sequence Number11836828
Product Code HXX
UDI-Device Identifier00887868273681
UDI-Public(01)00887868273681(10)AC69
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number730M0060
Device Lot NumberAC69
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1